MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC GUM® TECHNIQUE® DEEP CLEAN COMPACT/SOFT TOOTHBRUSH; PROFESSIONAL; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC GUM® TECHNIQUE® DEEP CLEAN COMPACT/SOFT TOOTHBRUSH; PROFESSIONAL; MANUAL TOOTHBRUSH
Model Number 525PH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an email this morning from stephanie kiefer¿s office regarding patient feedback on the 525 tech deep clean compact soft toothbrush.They mentioned that the bristles have been falling out while patients are brushing their teeth.

Brand Name
GUM® TECHNIQUE® DEEP CLEAN COMPACT/SOFT TOOTHBRUSH; PROFESSIONAL
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
vernon hills, IL 60061
8477944331
MDR Report Key22581871
Report Number1413787-2025-00210
Device Sequence Number7091611
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525PH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/23/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown